Addiction: Substance Abuse Community
Etodolac
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Etodolac

Ive been taking pain pills,all kinds for a yr now.i really want to stop but when I tried to go cold turkey it was horrible and I can never get past a day..i want to know will etodolac help with anything during the w/d stage..and also I was taking 20 pills(vics,perks) a day. I took only 5 today,cut down about %75 today and I plan on cutting down by %10 every 2 days from today until im at 1 a day,for a couple days.will this work and be easier then cold turkey?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
HI Welcome to the forum.....firat off a 75% cut in dose is going to feel like getting ran over by a truck we no longer post taper schedules in the forum so about all I can tell you is go slowly
if you expect it to work most addicts  su ck at tapering hence why so many just jump off....tomorrow its going to feel like you jumped off....it is best to get a doctor involved with doing this that knows your health history detoxing can be hard on the body your heart and B/P need to be good to do it at home and your doctor knows best where happy to support you wile you do this just want to be safe about it good luck and God bless......Gnarly
Blank
Avatar_m_tn
I'm not a doctor but Just from personal experience, Tramadol withdrawal should be done slowly if possilble.  My dosage was lowered every three days by one pill which was too fast. (withdrawal is brutal and can be dangerous) I would suggest going down 1/2 tablet weekly and then 1/4.   I felt depressed, had no energy, no motivation, muscles hurt, ears ringing, completely out of sorts!  Thank goodness I didn't have to get up and go to work.  I finally started to feel better after about a week and a half.  Hot baths helped with the muscle aches and pains. I also took Ibuprofen, vitamin C and dranks lots of water.  Each day gets a little better and after a month I finally started getting my energy back.  It's been two months now and I feel like I have my life back. Just from research that I've done, Tramadol contains an SSRI which explains the depression and sadness after abruptly stopping.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
6942344_tn?1417222347
Blank
Amandag78
Perth, Australia
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
1926359_tn?1331591739
Blank
lulu747
Vancouver
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4522800_tn?1405696702
Blank
VICourageous
ID